# SDR 2006UALA00715

- Difficulty date: April 17, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N330UA
- Make and model: Boeing 737322
- Aircraft serial: 24191
- Aircraft time: 51,841 hours, 28,040 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 727b-727c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM WEB CORRODED BETWEEN BS 727B TO 727C AT STR 17 LT AT FLOOR LEVEL.  REMOVED & REPLACED CREASE BEAM WEB REF SRM 53-40-02 & REPAIRED FLOORBEAM REF MM 53-10-95 REPAIR XII Y.
